Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having rash on upper chest. Taking saphris, adderall. Quit smoking. Normal reaction?

Hello! I am a 22 year old female, and I m currently taking saphris and adderall. I quit smoking 4 days ago cold-turkey and have since developed a widespread rash on my upper chest. Small red spots, with the occasional spot containing what appears to be sebum. I have not changed medication doses, soaps, ingested foods that are new to me, etc. Everything, other than no longer smoking a pack a day, is the same as it usually is... I am curious if this is a normal reaction as my body changes, or if I should be concerned for any reason? Any information would be helpful! Thank you!
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare Magic Forum

You seem to have developed sun burns due to excessive sun exposure.
You need to apply a topical steroid cream over the affected area atleast twice a day over the affected area inorder to decrease the inflammation.

And take some oral antihistamines like levocetrizine once a day.
You should use a sunscreen (spf>26) everytime before you go out in the sun in future.
Regarding a sunscreen, it is important that you should apply adequate amount of sunscreen over all the exposed areas before going out in the sun.

It should atleast be applied 30 minutes before any kind of sun exposure and it should be reapplied every 3-4 hours in you stay out in the sun.

Hope it helps

Dr Geetika Paul
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor